# SDR AWXA9700318

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND RT I/B FLAP I/B END HAS CORROSION IN ONE OF THE CARRIAGE RETAINING BOLT HOLES. REMOVED AND REPLACED CORRODED PART PER CMM 57-33-4 AND SRM 51-30-02.
